Comptes Rendus
Partial Differential Equations/Functional Analysis
A functional framework for the Keller–Segel system: Logarithmic Hardy–Littlewood–Sobolev and related spectral gap inequalities
Comptes Rendus. Mathématique, Volume 350 (2012) no. 21-22, pp. 949-954.

This Note is devoted to several inequalities deduced from a special form of the logarithmic Hardy–Littlewood–Sobolev, which is well adapted to the characterization of stationary solutions of a Keller–Segel system written in self-similar variables, in case of a subcritical mass. For the corresponding evolution problem, such functional inequalities play an important role for identifying the rate of convergence of the solutions towards the stationary solution with same mass.

Cette Note est consacrée à plusieurs inégalités fonctionnelles déduites dʼune forme particulière de lʼinégalité logarithmique de Hardy–Littlewood–Sobolev, qui est bien adaptée à la caractérisation des solutions stationnaires dʼun système de Keller–Segel écrit en variables auto-similaires, dans le cas dʼune masse sous-critique. Pour le problème dʼévolution correspondant, ces inégalités fonctionnelles jouent un rôle important dans lʼidentification des taux de convergence des solutions vers la solution stationnaire de même masse.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2012.10.023
Jean Dolbeault 1; Juan Campos 1, 2

1 Ceremade (UMR CNRS no. 7534), université Paris-Dauphine, place de-Lattre-de-Tassigny, 75775 Paris 16, France
2 Departamento de Ingeniería Matemática and CMM, Universidad de Chile, Casilla 170 Correo 3, Santiago, Chile
@article{CRMATH_2012__350_21-22_949_0,
     author = {Jean Dolbeault and Juan Campos},
     title = {A functional framework for the {Keller{\textendash}Segel} system: {Logarithmic} {Hardy{\textendash}Littlewood{\textendash}Sobolev} and related spectral gap inequalities},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {949--954},
     publisher = {Elsevier},
     volume = {350},
     number = {21-22},
     year = {2012},
     doi = {10.1016/j.crma.2012.10.023},
     language = {en},
}
TY  - JOUR
AU  - Jean Dolbeault
AU  - Juan Campos
TI  - A functional framework for the Keller–Segel system: Logarithmic Hardy–Littlewood–Sobolev and related spectral gap inequalities
JO  - Comptes Rendus. Mathématique
PY  - 2012
SP  - 949
EP  - 954
VL  - 350
IS  - 21-22
PB  - Elsevier
DO  - 10.1016/j.crma.2012.10.023
LA  - en
ID  - CRMATH_2012__350_21-22_949_0
ER  - 
%0 Journal Article
%A Jean Dolbeault
%A Juan Campos
%T A functional framework for the Keller–Segel system: Logarithmic Hardy–Littlewood–Sobolev and related spectral gap inequalities
%J Comptes Rendus. Mathématique
%D 2012
%P 949-954
%V 350
%N 21-22
%I Elsevier
%R 10.1016/j.crma.2012.10.023
%G en
%F CRMATH_2012__350_21-22_949_0
Jean Dolbeault; Juan Campos. A functional framework for the Keller–Segel system: Logarithmic Hardy–Littlewood–Sobolev and related spectral gap inequalities. Comptes Rendus. Mathématique, Volume 350 (2012) no. 21-22, pp. 949-954. doi : 10.1016/j.crma.2012.10.023. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2012.10.023/

[1] W. Beckner Sharp Sobolev inequalities on the sphere and the Moser–Trudinger inequality, Ann. of Math. (2), Volume 138 (1993), pp. 213-242

[2] A. Blanchet; J. Dolbeault; M. Escobedo; J. Fernández Asymptotic behaviour for small mass in the two-dimensional parabolic–elliptic Keller–Segel model, J. Math. Anal. Appl., Volume 361 (2010), pp. 533-542

[3] A. Blanchet; J. Dolbeault; B. Perthame Two-dimensional Keller–Segel model: optimal critical mass and qualitative properties of the solutions, Electron. J. Differential Equations, Volume 44 (2006), pp. 1-32 (electronic)

[4] V. Calvez; J.A. Carrillo Refined asymptotics for the subcritical Keller–Segel system and related functional inequalities, Proc. Amer. Math. Soc., Volume 140 (2012) no. 10, pp. 3515-3530

[5] V. Calvez; L. Corrias The parabolic–parabolic Keller–Segel model in R2, Commun. Math. Sci., Volume 6 (2008), pp. 417-447

[6] J. Campos, J. Dolbeault, Asymptotic estimates for the parabolic–elliptic Keller–Segel model in the plane, preprint, 2012.

[7] E.A. Carlen; M. Loss Competing symmetries of some functionals arising in mathematical physics, Ascona and Locarno, 1988, World Sci. Publ., Teaneck, NJ (1990), pp. 277-288

[8] M. del Pino; J. Dolbeault The Euclidean Onofri inequality in higher dimensions, Int. Math. Res. Not. (2012) | DOI

[9] J. Dolbeault Sobolev and Hardy–Littlewood–Sobolev inequalities: duality and fast diffusion, Math. Res. Lett., Volume 18 (2011) no. 6, pp. 1037-1050

[10] J. Dolbeault; B. Perthame Optimal critical mass in the two-dimensional Keller–Segel model in R2, C. R. Math. Acad. Sci. Paris, Volume 339 (2004), pp. 611-616

[11] J. Dolbeault; C. Schmeiser The two-dimensional Keller–Segel model after blow-up, Discrete Contin. Dyn. Syst., Volume 25 (2009), pp. 109-121

[12] E. Onofri On the positivity of the effective action in a theory of random surfaces, Comm. Math. Phys., Volume 86 (1982), pp. 321-326

Cited by Sources:

Comments - Policy


Articles of potential interest

Optimal critical mass in the two dimensional Keller–Segel model in R2

Jean Dolbeault; Benoît Perthame

C. R. Math (2004)


A one-dimensional Keller–Segel equation with a drift issued from the boundary

Vincent Calvez; Nicolas Meunier; Raphael Voituriez

C. R. Math (2010)


A mathematical model of mast cell response to acupuncture needling

Yannick Deleuze

C. R. Math (2013)